Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 152, NWS Midland/Odessa, TX

June 1, 2016Reeves County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2016, 5:24 PM CDT for Reeves County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 5:24 PM CDT (22:24 UTC)
Expired
Jun 1, 2016, 6:17 PM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 172 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS54 KMAF 012224
SVRMAF
TXC389-012330-
/O.NEW.KMAF.SV.W.0152.160601T2224Z-160601T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
524 PM CDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL REEVES COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 630 PM CDT

* AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF TOYAH...OR 29 MILES SOUTHWEST OF PECOS...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TOYAH.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 6 AND 26.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3143 10375 3118 10365 3112 10399 3128 10406
TIME...MOT...LOC 2224Z 055DEG 2KT 3121 10394 

HAIL...1.00IN
WIND...60MPH
 
$$

27
2 follow-up statements
652 
WWUS54 KMAF 012304
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
604 PM CDT WED JUN 1 2016

TXC389-012330-
/O.CON.KMAF.SV.W.0152.000000T0000Z-160601T2330Z/
REEVES TX-
604 PM CDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL REEVES COUNTY...

AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF TOYAH...OR 30 MILES SOUTHWEST OF PECOS...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL REEVES COUNTY.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 6 AND 18.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3135 10388 3118 10377 3113 10398 3128 10406
TIME...MOT...LOC 2304Z 055DEG 2KT 3120 10396 

HAIL...1.00IN
WIND...60MPH
 
$$

27
706 
WWUS54 KMAF 012317
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
617 PM CDT WED JUN 1 2016

TXC389-012327-
/O.CAN.KMAF.SV.W.0152.000000T0000Z-160601T2330Z/
REEVES TX-
617 PM CDT WED JUN 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL REEVES COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3135 10388 3118 10377 3113 10398 3128 10406
TIME...MOT...LOC 2313Z 055DEG 2KT 3120 10397 

$$

82

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:10 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 1, 2:10 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
210 PM CDT WED JUN 1 2016

.DISCUSSION...

An upper low will continue to bring chances for showers and
thunderstorms to the area over the next several days. Surface
analysis shows many leftover outflow boundaries from overnight
convection and a weak cold front slowly moving south across the area.
These boundaries along with large scale lift associated with the
upper low will lead to more showers and storms this afternoon. A few
storms are already developing across the higher terrain and northern
Permian Basin. The atmosphere is a bit more stable today so severe
storms will remain isolated. The strongest storms look to be
across the Big Bend and surrounding areas where CAPE and shear
will be higher. Moisture content remains high and any storms that
move slowly or train over the same locations will produce flash
flooding. Heavy rain also fell over parts of the Trans Pecos and
Big Bend last night. Some models show storms forming into a
complex across northern Mexico and moving it east across the
southern portions of the area tonight. For these reasons, will
expand the Flash Flood Watch west and south and extend it into
Thursday morning for the potential of more flash flooding.

The upper low moves overhead tomorrow with continued chances for
showers and thunderstorms. Rainfall intensities should decrease as
the atmosphere becomes more and more stable. Rain showers will
likely be more widespread Thursday afternoon, but the flooding
threat will be lower. Temperatures will remain well below normal
given all the clouds and rain.

Precip chances diminish from west to east Friday as the upper low
moves south and east across TX. Temperatures also get closer to
normal by this weekend. The upper low never totally moves out of
Texas and some models even retrograde the system back west toward
the Big Bend late in the weekend. If this occurs, rain chances may
need to be increased across this area. By next week, upper ridging
begins to build in from the west and we return to a more typical
early summer pattern.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     61  75  59  81 /  70  50  30  20
Carlsbad                       59  81  60  87 /  60  30  10  10
Dryden                         66  82  64  88 /  70  40  30  30
Fort Stockton                  61  77  61  84 /  70  50  20  20
Guadalupe Pass                 56  76  59  83 /  60  30  10  10
Hobbs                          57  76  55  83 /  70  40  10  10
Marfa                          51  74  50  81 /  60  40  10  10
Midland Intl Airport           62  77  60  85 /  70  50  20  20
Odessa                         62  77  61  85 /  70  50  20  20
Wink                           61  80  59  88 /  70  40  10  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Thursday morning for Andrews-Big Bend
     Area-Borden-Crane-Davis/Apache Mountains Area-Dawson-Ector-
     Gaines-Glasscock-Howard-Marfa Plateau-Martin-Midland-
     Mitchell-Pecos-Presidio Valley-Reagan-Scurry-Terrell-Upton-
     Ward-Winkler.

&&

72/29
Hazardous weather outlook, Jun 1, 1:45 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
145 PM CDT WED JUN 1 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-021845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
145 PM CDT WED JUN 1 2016 /1245 PM MDT WED JUN 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS
THE REGION. THE MAIN CONCERN WITH THESE STORMS WILL BE LOCALLY
HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING... ESPECIALLY FOR
THOSE LOCATIONS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST 24
HOURS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT GENERALLY
ALONG AND EAST OF A MARFA TO SEMINOLE LINE. IN ADDITION SOME
STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING
WIND... PARTICULARLY ACROSS PRESIDIO... BREWSTER... AND TERRELL
COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY WITH LOCALLY
HEAVY RAIN REMAINING THE MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

THERE IS A LOW CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON OR
EVENING MAINLY ACROSS THE MARFA PLATEAU... BIG BEND... AND LOWER
TRANS PECOS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 1, 2:37 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CDT WED JUN 1 2016

TXZ052-053-012015-
MITCHELL TX-HOWARD TX-
237 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOWARD AND MITCHELL
COUNTIES UNTIL 315 PM CDT...

AT 236 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WESTBROOK...OR 16 MILES SOUTHWEST OF COLORADO CITY...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY...VALLEY VIEW...LORAINE...WESTBROOK...CUTHBERT...COLORADO
CITY AIRPORT...CHAMPION CREEK RESERVOIR...BUFORD...LAKE COLORADO CITY
AND LAKE COLORADO CITY STATE PARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 194 AND 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3209 10124 3251 10122 3251 10066 3209 10067
TIME...MOT...LOC 1936Z 280DEG 11KT 3222 10105

29
Local storm report, Jun 1, 2:58 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
258 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 NE FORT DAVIS         30.60N 103.89W
06/01/2016  M1.00 INCH       JEFF DAVIS         TX   PUBLIC

&&

ANDREW.ARNOLD
Special weather statement, Jun 1, 3:46 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
346 PM CDT WED JUN 1 2016

TXZ047-048-052-053-012145-
MITCHELL-HOWARD-BORDEN-SCURRY-
346 PM CDT WED JUN 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BORDEN...
NORTHEASTERN HOWARD...WESTERN SCURRY AND NORTHWESTERN MITCHELL
COUNTIES...

AT 346 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FLUVANNA TO NEAR J B THOMAS RESERVOIR...AND
MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SNYDER...DERMOTT...FLUVANNA...KNAPP...J B THOMAS RESERVOIR...UNION...ARAH...
LAKE J B THOMAS...RANDALLS CORNER AND WINSTON FIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3248 10105 3253 10137 3296 10117 3297 10105
      3296 10083
TIME...MOT...LOC 2046Z 279DEG 12KT 3293 10111 3259 10127

27
Special weather statement, Jun 1, 3:55 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
355 PM CDT WED JUN 1 2016

TXZ074-081-012200-
BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX-
355 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 500 PM CDT...

AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALTUDA...OR 13 MILES WEST OF MARATHON...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARATHON AND ALTUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3010 10346 3022 10359 3044 10333 3024 10312
TIME...MOT...LOC 2055Z 222DEG 10KT 3021 10347

84
Special weather statement, Jun 1, 3:59 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
359 PM CDT WED JUN 1 2016

TXZ074-080-081-012145-
MARFA PLATEAU TX-BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX-
359 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER...
SOUTHEASTERN JEFF DAVIS AND NORTHEASTERN PRESIDIO COUNTIES UNTIL 445
PM CDT...

AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALPINE-CASPARIS MUNICIPAL AIRPORT...OR NEAR ALPINE...MOVING SOUTHEAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALPINE...FORT DAVIS...ALPINE-CASPARIS MUNICIPAL AIRPORT AND CAMP MITRE
PEAK.

LAT...LON 3021 10359 3051 10397 3076 10363 3045 10330
TIME...MOT...LOC 2059Z 325DEG 17KT 3045 10360

82
Special weather statement, Jun 1, 5:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 PM CDT WED JUN 1 2016

TXZ059-060-067-012230-
WINKLER-WARD-LOVING-
503 PM CDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WINKLER...
NORTHWESTERN WARD AND SOUTHEASTERN LOVING COUNTIES...

AT 502 PM CDT...A STRONG THUNDERSTORM WAS NEAR WINKLER COUNTY
AIRPORT...OR 11 MILES SOUTHWEST OF KERMIT...MOVING NORTHEAST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WINK AND WINKLER COUNTY AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3153 10342 3168 10350 3190 10319 3170 10301
TIME...MOT...LOC 2202Z 233DEG 10KT 3174 10324

27

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:16 PM CDTSevere Thunderstorm WarningMAFGaines44 min
May 31, 7:21 PM CDTSevere Thunderstorm WarningMAFDawson, Martin38 min
May 31, 7:45 PM CDTSpecial Weather StatementMAFReeves45 min
May 31, 7:46 PM CDTSpecial Weather StatementMAFGaines44 min
May 31, 7:55 PM CDTSevere Thunderstorm WarningMAFGaines27 min
May 31, 7:59 PM CDTSpecial Weather StatementMAFHoward46 min
May 31, 8:24 PM CDTSevere Thunderstorm WarningMAFAndrews51 min
May 31, 8:32 PM CDTSpecial Weather StatementMAFReeves43 min
May 31, 8:47 PM CDTSpecial Weather StatementMAFReeves43 min
May 31, 9:15 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector45 min
May 31, 9:19 PM CDTSpecial Weather StatementMAFWard41 min
May 31, 9:52 PM CDTSevere Thunderstorm WarningMAFEctor38 min
May 31, 9:56 PM CDTSpecial Weather StatementMAFWard49 min
May 31, 10:29 PM CDTSevere Thunderstorm WarningMAFEctor46 min
May 31, 10:31 PM CDTAreal Flood AdvisoryMAFAndrews, Ector3 hr
May 31, 11:06 PM CDTSpecial Weather StatementMAFMidland39 min
May 31, 11:29 PM CDTAreal Flood AdvisoryMAFAndrews, Martin, Midland3 hr
May 31, 11:59 PM CDTFlash Flood WarningMAFMidland3 hr
Jun 1, 1:17 AM CDTAreal Flood AdvisoryMAFReagan3 hr
Jun 1, 1:46 PM CDTSpecial Weather StatementMAFJeff Davis59 min
Jun 1, 1:52 PM CDTAreal Flood AdvisoryMAFJeff Davis3 hr
Jun 1, 1:54 PM CDTAreal Flood AdvisoryMAFCulberson2 hr
Jun 1, 2:21 PM CDTSevere Thunderstorm WarningMAFJeff Davis54 min
Jun 1, 2:23 PM CDTSpecial Weather StatementMAFCulberson52 min
Jun 1, 2:37 PM CDTSpecial Weather StatementMAFMitchell38 min
Jun 1, 3:14 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis31 min
Jun 1, 3:40 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis3 hr
Jun 1, 3:46 PM CDTSpecial Weather StatementMAFScurry59 min
Jun 1, 3:55 PM CDTSpecial Weather StatementMAFBrewster65 min
Jun 1, 3:59 PM CDTSpecial Weather StatementMAFJeff Davis46 min
Jun 1, 4:55 PM CDTSevere Thunderstorm WarningMAFBrewster50 min
Jun 1, 5:03 PM CDTSpecial Weather StatementMAFWinkler27 min
Jun 1, 5:03 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell57 min
Jun 1, 5:43 PM CDTSpecial Weather StatementMAFBrewster47 min
Jun 1, 5:59 PM CDTSevere Thunderstorm WarningMAFTerrell46 min
Jun 1, 6:14 PM CDTSpecial Weather StatementMAFJeff Davis61 min
Jun 1, 6:27 PM CDTSpecial Weather StatementMAFReeves63 min
Jun 1, 6:33 PM CDTSpecial Weather StatementMAF42 min
Jun 1, 6:45 PM CDTSevere Thunderstorm WarningMAFTerrell45 min
Jun 1, 6:49 PM CDTSpecial Weather StatementMAFJeff Davis56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.